# SDR IPXA2025062483756

- Difficulty date: June 24, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 36,028 hours, 22,269 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR DIFFICUILT TO UNLOCK PERFORMED ADJUSTMENT OF CREW ENTRY DOOR IAW AMM 52-12-00, OPS CHECK GOOD AT THIS TIME.
